BibTeX record journals/tcas/ZhouLD11

download as .bib file

@article{DBLP:journals/tcas/ZhouLD11,
  author    = {Bin Zhou and
               Zongli Lin and
               Guang{-}Ren Duan},
  title     = {Stabilization of a Class of Linear Systems With Input Delay and the
               Zero Distribution of Their Characteristic Equations},
  journal   = {{IEEE} Trans. on Circuits and Systems},
  volume    = {58-I},
  number    = {2},
  pages     = {388--401},
  year      = {2011},
  url       = {https://doi.org/10.1109/TCSI.2010.2071750},
  doi       = {10.1109/TCSI.2010.2071750},
  timestamp = {Thu, 22 Mar 2018 15:12:06 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tcas/ZhouLD11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics